Trapped surfaces in spherical stars

Show simple item record Bizon, Piotr Malec, Edward Ó Murchadha, Niall 2017-09-08T09:15:50Z 2017-09-08T09:15:50Z 1988
dc.identifier.citation Bizon, P., Malec, E. and O'Murchadha, N. (1988) 'Trapped surfaces in spherical stars', Physical Review Letters, 61(10), 1147-1150 (4pp). doi: 10.1103/PhysRevLett.61.1147 en
dc.identifier.volume 61
dc.identifier.issued 10
dc.identifier.startpage 1147
dc.identifier.endpage 1150
dc.identifier.issn 0031-9007
dc.identifier.doi 10.1103/PhysRevLett.61.1147
dc.description.abstract We give necessary and sufficient conditions for the existence of trapped surfaces in spherically symmetric spacetimes. These conditions show that the formation of trapped surfaces depends on both the degree of concentration and the average flow of the matter. The result can be considered as a partial validation of the cosmic-censorship hypothesis. en
dc.format.mimetype application/pdf en
dc.language.iso en en
dc.publisher American Physical Society en
dc.rights © 1988, American Physical Society en
dc.subject Cosmic censorship hypothesis en
dc.subject Trapped surfaces en
dc.subject Spherical Stars en
dc.title Trapped surfaces in spherical stars en
dc.type Article (peer-reviewed) en
dc.internal.authorcontactother Niall Ó Murchadha, Physics, University College Cork, Cork, Ireland. +353-21-490-3000. Email: en
dc.internal.availability Full text available en
dc.description.version Published Version en
dc.internal.wokid WOS:A1988P902600002
dc.description.status Peer reviewed en
dc.identifier.journaltitle Physical Review Letters en
dc.internal.IRISemailaddress en

Files in this item

This item appears in the following Collection(s)

Show simple item record

This website uses cookies. By using this website, you consent to the use of cookies in accordance with the UCC Privacy and Cookies Statement. For more information about cookies and how you can disable them, visit our Privacy and Cookies statement